| Model Number |
MMT-943 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
07/06/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that a 7 year old male subject had a device [possible] related adverse event with a diagnosis of severe hyperglycemia.The subject recovered without sequela on (b)(6) 2019.High glucose value of 409 mg/dl and ketones of 1.9 reported.Resolved with bg of 286 and ketones of 0.08.No further information available.